# SDR 7AHR2015043000110

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 66,573 hours, 43,286 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PLYON LOWER ATTACH ANGLE CRACKED AT 996.  INSTALLED NEW SECTION OF RT PYLON LOWER ATTACH ANGLE IAW SRM 54-04, FIG 10.
